# SDR ABXA010205

- Difficulty date: April 21, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 37,955 hours, 33,571 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Transformer
- Part number: 60B4002613
- Part serial: 787
- Condition: Failed
- Location: Cargo Bay
- Part time: 37,955 hours, 33,571 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE UPPER CARGO COMPARTMENT LIGHTS WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE UPPER CARGO LIGHTS TRANSFORMER AND WIRING IAW B767 MM.
